skin-hair-icon
Facial hair
I have vallus hair all over my face but its not getting darker..can i apply minoxidil..is it side effect free or something else..I have beards and moustache which is not dense and in patches..
39 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Hi . greetings.. This could be genetically or constitutionally delayed for some individuals. So don't worry. This could also be a hereditary factor. You could continue to use minoxidil or peptide based solutions without any side effects although their efficacy in improving facial hair is not fully proven. Hope this helps. Warm regards, Dr Govind Suresh Mittal
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.